Lipovan, Olivia (2005) Global solutions of certain nonlinear second order differential equations. Bulletin of the London Mathematical Society, 37 (2). pp. 209-212. ISSN 0024-6093. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)
Sufficient conditions are given for the global existence of solutions to the Rayleigh equation.
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||11 Oct 2012 15:17|
|Last Modified:||15 Apr 2014 08:29|
|Resource URI:||https://kar.kent.ac.uk/id/eprint/31560 (The current URI for this page, for reference purposes)|